# SDR RAIA990518

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40782
- Condition: Discharged
- Location: Battery Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7411 - XNA - MAIN BATTERY CHARGE FAULT LIGHT ILLUMINATED.  MAINTENANCE REPLACED MAIN BATTERY.  (M)
